Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 64 Number 2 (Apr 2012)

Looking for a printed back issue?
241   Triangles of Baumslag-Solitar Groups
Allcock, Daniel
254   Corrigendum to ``On $\mathbb{Z}$-modules of Algebraic Integers''
Bell, Jason P.; Hare, Kevin G.
257   Compactness of Commutators for Singular Integrals on Morrey Spaces
Chen, Yanping; Ding, Yong; Wang, Xinxia
282   Level Lowering Modulo Prime Powers and Twisted Fermat Equations
Dahmen, Sander R.; Yazdani, Soroosh
301   Hermite's Constant for Function Fields
Hurlburt, Chris; Thunder, Jeffrey Lin
318   Cubic Polynomials with Periodic Cycles of a Specified Multiplier
Ingram, Patrick
345   Salem Numbers and Pisot Numbers via Interlacing
McKee, James; Smyth, Chris
368   C$^*$-Algebras over Topological Spaces: Filtrated K-Theory
Meyer, Ralf; Nest, Ryszard
409   Lifting Quasianalytic Mappings over Invariants
Rainer, Armin
429   Holomorphic Mappings between Domains in $\mathbb C^2$
Shafikov, Rasul; Verma, Kaushal
455   On Cardinal Invariants and Generators for von Neumann Algebras
Sherman, David

© Canadian Mathematical Society, 2017 :